TITLE

Renal Hypertension and Polycythaemia

AUTHOR(S)
Jones, N. F.; Barraclough, M. A.; Clapham, W. F.
PUB. DATE
February 1965
SOURCE
British Medical Journal;2/13/1965, Vol. 1 Issue 5432, p448
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
64057577

 

Related Articles

  • A rare clinical syndrome of refractory secondary hypertension, renal artery stenosis and erythrocytosis. Bhadauria, Dharmendra; Sharma, Raj Kumar; Kaul, Anupama; Prasad, Narayan; Gupta, Amit; Gurjar, Deshrag; Jain, Apoorva // NDT Plus;Jun2011, Vol. 4 Issue 3, p175 

    Clinical syndrome of refractory secondary hypertension, renal artery stenosis and secondary erythrocytosis could occur in the same patient. We report a rare case of refractory secondary hypertension, renal artery stenosis and primary erythrocytosis as an expression of polycythaemia rubra vera...

  • Coexistence of renal artery stenosis, primary antiphospholipid syndrome and polycythaemia vera: an exceptional association. Ha-ou-nou, F Zahra; Boumzebra, D; Essaadouni, L // Lupus;Jan2014, Vol. 23 Issue 1, p84 

    Renal artery stenosis is the narrowing of the renal artery which causes hypertension and atrophy of the affected kidney, ultimately leading to renal failure if not treated and most often caused by atherosclerosis or fibromuscular dysplasia. Recently, renal artery stenosis has also been...

  • Polycythaemia: case report.  // Reactions Weekly;8/27/2011, Issue 1366, p27 

    The article describes the case of a female renal transplant recipient who received sirolimus as part of her immunosuppressive regimen but developed polycythaemia.

  • Bilateral renal vein thrombosis due to inapparent polycythaemia. Rapur, Ram; Gudithi, Swarnalatha; Adiraju, Krishna Prasad; Vangipurapu Rangacharlu, Srinivasasan; Venkata, Dakshinamurty Kaligotla // NDT Plus;Aug2011 Supplement 4, Vol. 4 Issue 4, p244 

    Thromboses at unusual sites are characteristic of polycythaemia. We present a patient of bilateral renal vein thromboses due to polycythaemia that was inapparent. The diagnosis was confirmed by trilineage hyperplasia in bone marrow and JAK 2 V617F mutation in blood.

  • Tinzaparin sodium.  // Reactions Weekly;6/30/2007, Issue 1158, p26 

    The article describes the case of a 67-year-old woman who developed retroperitoneal hematoma resulting in acute renal failure after starting tinzaparin sodium for deep vein thrombosis. It references a study by M. Monge et al, published in the May 2007 issue of "Clinical Nephrology." The woman...

  • Angiotensin-converting enzyme inhibitor fetopathy: long-term outcome. Laube, Guido F.; Kemper, Markus J.; Schubiger, Gregor; Neuhaus, Thomas J. // Archives of Disease in Childhood -- Fetal & Neonatal Edition;Sep2007, Vol. 92 Issue 5, pF402 

    Fetal exposure to angiotensin-converting enzyme inhibitors (ACEIs) is associated with increased neonatal morbidity and mortality. Long-term follow-up of three patients with fetal ACEI exposure revealed impaired renal function in two, severe hypertension and proteinuria in one and isolated...

  • Hydroxycarbamide.  // Reactions Weekly;3/6/2010, Issue 1291, p29 

    The article describes the case of a 78-year-old woman with hypertension, hyperuricaemia and polycythaemia vera, who developed leg ulcer while receiving treatment with hydroxycarbamide.

  • Axitinib/bevacizumab/pazopanib.  // Reactions Weekly;1/23/2016, Vol. 1585 Issue 1, p43 

    The article describes a case series of patients who developed polycythaemia after receiving axitinib, bevacizumab or pazopanib for treatment of metastatic renal cell carcinoma.

  • Perirenal fluid collections and monoclonal gammopathy. Viglietti, Denis; Sverzut, Jean-Michel; Peraldi, Marie-Noëlle // Nephrology Dialysis Transplantation;Jan2012, Vol. 27 Issue 1, p448 

    We report here a case with secondary polycythaemia, monoclonal gammopathy of undetermined significance and renal lymphangiectasis revealed by renal failure. Renal failure was probably linked to renal compression by fluid collections. Renal lymphangiectasis is a rare but has already been...

  • Medullary nephrocalcinosis, distal renal tubular acidosis and polycythaemia in a patient with nephrotic syndrome. Karunarathne, Suneth; Udayakumara, Yapa; Govindapala, Dumitha; Fernando, Harshini // BMC Nephrology;2012, Vol. 13 Issue 1, p66 

    Background: Medullary nephrocalcinosis and distal renal tubular acidosis are closely associated and each can lead to the other. These clinical entities are rare in patients with nephrotic syndrome and polycythaemia is an unusual finding in such patients. We describe the presence of medullary...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics